# SDR CALA2025102810623

- Difficulty date: October 16, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N76288
- Make and model: Boeing 737824
- Aircraft serial: 33451
- Aircraft time: 65,749 hours, 24,250 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A5762U13
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B737-53-3-0711) AFT WET AREA FLOOR STRUCTURE; FLOOR SUPPORT BTW STA 947.5 AND STA 967 POSSIBLE CORROSION RBL 54. (REF AAR NR 1000057480). REMOVED AND REPLACED INTERCOSTAL P/N: 147A5762U13 ON RBL 51 BWT STA 947.5 TO STA 967 IAW B737-800 SRM 51-40-02-0G-0G-0, 52-40-05-0G-0, 51-10-02-0G-0 & 53-70-51-1A-1 STEP 4.A(2) FIG. 104 DET. C.  REMOVED AND REPLACED INTERCOSTAL P/N:147A5762U13 ON RBL 51 BWT S TA 947.5 TO STA 967 IAW SRM 51-40-02-0G-0G-0,52-40-05-0G -0,51-10-02-0G-0 AND 53-70-51-1A-1 STEP 4.A(2) FIG,104 DET.C.AAR
